# SDR DALA13021423102

- Difficulty date: May 6, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N302NB
- Make and model: Airbus A319-114
- Aircraft serial: 1062
- Aircraft time: 36,803 hours, 19,244 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BATTERY PACKS FOR THE EPSU INOPERATIVE.  R & R BATTERY PACKS IAW MM 33-51.  CHECKED OK.
